gastroenterologist-icon
I have enquiry regarding tape worms
I have already taken abendazole tablet 4 months back and yes I felt relaxed till now...but today again there was worm in my stool...and it creates uncomfortable for me..what should I do?? Take abendazole tablet again or any other medications?
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Morning...sorry to hear your tapeworm infestation has recurring. I am not surprised at all though. These drugs target the adult tapeworm, not the eggs, so it's important to avoid reinfecting yourself. Always wash your hands after using the toilet and before eating. ⁶ To be certain that your tapeworm infection has cleared, your doctor will probably have your stool samples checked at certain intervals after you've finished taking your medication. Successful treatment — meaning that your stool is free of tapeworm eggs, larvae or proglottids — is most likely if you receive appropriate treatment for the type of tapeworm causing your infection. A tapeworm infection  can usually be treated with a single tablet of a prescription medicine called niclosamide or praziquantel. This kills the worm so it passes out in your poo. You can get this prescription anywhere. Hope this helps Krishna 966X328X3555
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.